Pubblicazioni scientifiche
Contributi in riviste, atti di convegno, volumi, libri, curatele, brevetti dei membri del Dipartimento.
-
Beccari, Carolina Vittoria; Ceruti, Alessandro; Chudy, Filip, From Topological Optimization to Spline Layouts: An Approach for Industrial Real-Wise Parts, «AXIOMS», 2025, 14, pp. 1 - 18 [Articolo in rivista] Open Access
-
Burger, Marc; Iozzi, Alessandra; Parreau, Anne; Pozzetti, Maria Beatrice, Weyl chamber length compactification of the $\textrm{PSL}(2,{\mathbb{R}})\times \textrm{PSL}(2,{\mathbb{R}})$ maximal character variety, «GLASGOW MATHEMATICAL JOURNAL», 2025, 67, pp. 11 - 33 [Articolo in rivista]
-
Ciani, Simone; Henriques, Eurica; Skrypnik, Igor I., Fine Boundary Continuity for Degenerate Double-Phase Diffusion, «POTENTIAL ANALYSIS», 2025, Online first, pp. 1 - 38 [Articolo in rivista] Open Access
-
Bandini, Elena; Keller, Christian, Path-Dependent Hamilton–Jacobi Equations with u-Dependence and Time-Measurable Hamiltonians, «APPLIED MATHEMATICS AND OPTIMIZATION», 2025, 91, pp. 1 - 36 [Articolo in rivista]
-
Downton, Ann; Maffia, Andrea, Young children’s drawings of measurement and partitive division word problems, «MATHEMATICAL THINKING AND LEARNING», 2025, Published online, pp. 1 - 23 [Articolo in rivista]
-
Franchi, Franca; Nibbi, Roberta; Straughan, Brian, Viscoelastic bidispersive convection with a Kelvin-Voigt fluid, «CONTINUUM MECHANICS AND THERMODYNAMICS», 2025, 37, pp. 1 - 15 [Articolo in rivista]
-
Maffia, Andrea; Manolino &, Carola; Miragliotta, Elisa, There is more to algebra than meets the eye: the case of blindness, «EDUCATIONAL STUDIES IN MATHEMATICS», 2025, Published online, pp. 1 - 15 [Articolo in rivista]
-
Del Centina, Andrea; Gimigliano, Alessandro, From Here to Infinity, Berlin, Springer Nature, 2025, pp. 830 (SOURCES AND STUDIES IN THE HISTORY OF MATHEMATICS AND PHYSICAL SCIENCES). [Monografia/Trattato scientifico in forma di libro]
-
Cerrato, N; De Palma, G; Giovannetti, V, Entanglement degradation in the presence of Markovian noise: A statistical analysis, «PHYSICAL REVIEW A», 2025, 111, pp. 1 - 20 [Articolo in rivista]
-
Corni, Francesca; Ferrari, Fausto, The Fractional Powers of the Sub-Laplacian in Carnot Groups Through an Analytic Continuation, «THE JOURNAL OF GEOMETRIC ANALYSIS», 2025, 35, pp. 1 - 94 [Articolo in rivista]
-
Ratti, Luca, Learned reconstruction methods for inverse problems: sample error estimates, in: Data-driven Models in Inverse Problems, Berlin, De Gruyter, 2025, pp. 163 - 200 [Capitolo/Saggio in libro]
-
Pascucci, A; Rondelli, A, McKean-Vlasov stochastic equations with Hölder coefficients, «STOCHASTIC PROCESSES AND THEIR APPLICATIONS», 2025, 182, pp. 1 - 5 [Articolo in rivista]
-
Romani, L.; Viscardi, A., Algebraic characterization of planar cubic and quintic Pythagorean-Hodograph B-spline curves, «JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS», 2025, 465, pp. 1 - 16 [Articolo in rivista]
-
Baldi, Annalisa; Franchi, Bruno; Pansu, Pierre, Continuous primitives for higher degree differential forms in Euclidean spaces, Heisenberg groups and applications, «COMMUNICATIONS IN CONTEMPORARY MATHEMATICS», 2025, -, pp. 1 - 53 [Articolo in rivista]
-
Ciani, Simone; Henriques, Eurica; Skrypnik, Igor I., On the continuity of solutions to anisotropic elliptic operators in the limiting case, «BULLETIN OF THE LONDON MATHEMATICAL SOCIETY», 2025, ON LINE FIRST, pp. 1 - 13 [Articolo in rivista]
-
Lehn, C.; Mongardi, G.; Pacienza, G., Footnotes to the Birational Geometry of Primitive Symplectic Varieties, in: Perspectives on Four Decades of Algebraic Geometry, Volume 2 : In Memory of Alberto Collino, Cham, Springer, 2025, pp. 281 - 295 [Capitolo/Saggio in libro]
-
Mongardi, G.; Pacienza, G., Regenerations and applications, «FORUM OF MATHEMATICS. SIGMA», 2025, 13, pp. 1 - 7 [Articolo in rivista]
-
Galli, L.; Martello, S.; Rey, C.; Toth, P., The quadratic knapsack problem with setup, «COMPUTERS & OPERATIONS RESEARCH», 2025, 173, pp. 1 - 9 [Articolo in rivista] Open Access
-
Galli, L.; Martello, S.; Toth, P., The quadratic knapsack problem, «EUROPEAN JOURNAL OF OPERATIONAL RESEARCH», 2025, On line first, pp. 1 - 12 [Articolo in rivista]
-
Maalaoui, A.; Martino, V.; Xu, T., Singular solutions for the conformal Dirac-Einstein problem on the sphere, «NONLINEARITY», 2025, 38, pp. 1 - 22 [Articolo in rivista]